# SDR N6WA20090802

- Difficulty date: August 7, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 9,389 hours, 6,544 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON NR 2 ENG INTAKE LIP AT THE 4 O'CLOCK POSITION.  REPAIRED DAMAGED LIPSKIN ON NR 2 LIPSKIN IAW SRM 54-11-05-201-001-A01.  CLOSE CARRYOVER NR 951 (MAJOR REPAIR).
